International Journal of Modern Nonlinear Theory and Application

International Journal of Modern Nonlinear Theory and Application

ISSN Print: 2167-9479
ISSN Online: 2167-9487
www.scirp.org/journal/ijmnta
E-mail: ijmnta@scirp.org
"Nonlinear Control of Chaotic Forced Duffing and Van der Pol Oscillators"
written by Mohammed Alghassab, Amr Mahmoud, Mohamed A. Zohdy,
published by International Journal of Modern Nonlinear Theory and Application, Vol.6 No.1, 2017
has been cited by the following article(s):
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top